Volume 24, Number 3
Previous Issue Next Issue

Congratulations To Academician Lin Qun On His 70th Birthday

J. Comp. Math., 24 (2006), pp. 225-226.

Preview Full PDF 210 1822 Abstract

Yinnian He, Jinchao Xu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 227-238.

Preview Full PDF 330 1930 Abstract

Zhengfu Xu & Chi-Wang Shu

J. Comp. Math., 24 (2006), pp. 239-251.

Preview Full PDF 332 1944 Abstract

Zhong-Hua Qiao, Zhi-Lin Li & Tao Tang

J. Comp. Math., 24 (2006), pp. 252-264.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 963 2509 Abstract

Qiang Du & Liyong Zhu

J. Comp. Math., 24 (2006), pp. 265-280.

Preview Full PDF 207 1868 Abstract

Zhang-Xin Chen & Xi-Jun Yu

J. Comp. Math., 24 (2006), pp. 281-294.

Preview Full PDF 333 1895 Abstract

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

J. Comp. Math., 24 (2006), pp. 295-304.

Preview Full PDF 230 1877 Abstract

Jiachang Sun

J. Comp. Math., 24 (2006), pp. 305-322.

Preview Full PDF 259 1924 Abstract

Ju-E Yang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 323-342.

Preview Full PDF 241 1890 Abstract

Hui-Po Liu & Ning-Ning Yan

J. Comp. Math., 24 (2006), pp. 343-356.

Preview Full PDF 228 1895 Abstract

Ya-Xiang Yuan & Zhen-Zhen Zheng

J. Comp. Math., 24 (2006), pp. 357-364.

Preview Full PDF 211 1814 Abstract

Yun-Qing Huang, Wei Li & Fang Su

J. Comp. Math., 24 (2006), pp. 365-372.

Preview Full PDF 334 1969 Abstract

Fang Liu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 373-392.

Preview Full PDF 307 1919 Abstract

Zhiming Chen

J. Comp. Math., 24 (2006), pp. 393-400.

Preview Full PDF 326 1934 Abstract

Hai-Yan Jiang & Ping-Wen Zhang

J. Comp. Math., 24 (2006), pp. 401-411.

Preview Full PDF 368 1979 Abstract

Guang-Wei Yuan & Xu-Deng Hang

J. Comp. Math., 24 (2006), pp. 412-424.

Preview Full PDF 219 1899 Abstract

Ji-Ming Yang & Yan-Ping Chen

J. Comp. Math., 24 (2006), pp. 425-434.

Preview Full PDF 234 1886 Abstract

Xue-Cheng Tai & Chang-Hui Yao

J. Comp. Math., 24 (2006), pp. 435-443.

Preview Full PDF 329 2013 Abstract

Shuang-Hu Wang

J. Comp. Math., 24 (2006), pp. 444-450.

Preview Full PDF 238 1867 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard